Article

Adverse drug reaction of oseltamivir in pediatric patients

Somsri Wiwanitkit1★, Viroj Wiwanitkit1★ Corresponding author

  1. 1Wiwanitkit House, Bangkhae, Bangkok, Thailand.

CORRESPONDENCE

Somsri Wiwanitkit

Wiwanitkit House, Bangkhae, Bangkok, Thailand.

somsriwiwan@hotmail.com

Volume 3, Issue 1 · pp. 81–81 · PUBLISHED 2012 · DOI: 10.4103/0976-500X.92507

View on JPP original site ↗

ABSTRACT

I read the recent publication on the adverse drug reaction of oseltamivir in pediatric patients with a great interest.[1] Dalvi et al. concluded that “oseltamivir is well tolerated in Indian children with suspected or confirmed H1N1 influenza.”[1] There are some concerns about this work. First, as Dalvi et al. noted, the few subjects in this work might not allow this strong conclusion. The studied populations are not well stratified and there is no consideration of the underlying diseases that might be problematic while using oseltamivir. The special situations such as cases with occult glucose-6-phophate dehydrogenase deficiency disorders or hemoglobinopathies should be further studied for the safety of oseltamivir usage.

KEYWORDS

Open in new tab

REFERENCES

As published

Showing references and in-text citations exactly as published.

    Cite this article

    SELECT FORMAT

    Wiwanitkit, S., & Wiwanitkit, V. (2012). Adverse drug reaction of oseltamivir in pediatric patients. Journal of Pharmacology and Pharmacotherapeutics, 3(1), 81–81. https://doi.org/10.4103/0976-500X.92507